Select Page

Panadol Extra Tablets

5.20

Panadol Extra Film-coated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.
You Must Be Aged Over 18 Years to Purchase This Product.A MAXIMUM order quantity of ONE pack per order.

Clear

Description

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.A Each tablet contains 500mg of paracetamol and 65mg of caffeine.A Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.A

Additional information

size

,

Share This
0